# SDR AU961017

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-236
- Engine: Lyc O540J3A5
- Propeller: Hartzl HCF2YR1
- System (JASC): 2120 · Air Distribution System
- Part: Switch
- Part number: MS3505821
- Condition: Burnt
- Location: Air Distribution
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN FRESH AIR BLOWER SWITCH FAULTY - SWITCH WIRES BURNT
